CSpace
A general model of some inverse combinatorial optimization problems and its solution method under l(infinity) norm
Zhang, JZ; Liu, ZH
2002-06-01
Source PublicationJOURNAL OF COMBINATORIAL OPTIMIZATION
ISSN1382-6905
Volume6Issue:2Pages:207-227
AbstractThis paper proposes an optimization model and shows that most inverse combinatorial optimization problems so far discussed can be fit into this model as special cases. We propose a Newton-type algorithm for this model under l(infinity) norm. This algorithm can solve the model in strongly polynomial time if the subproblem involved is solvable in strongly polynomial time for any fixed value of the parameter appearing in the subproblem, and it is shown that most particular inverse optimization problems encountered are this kind. Therefore, through this paper we show that a large group of inverse optimization problems can be handled in a uniform way and solved in strongly polynomial time.
Keywordpath cycle mean-cycle assignment spanning tree matching matroid intersection basis
Language英语
WOS Research AreaComputer Science ; Mathematics
WOS SubjectComputer Science, Interdisciplinary Applications ; Mathematics, Applied
WOS IDWOS:000173468300007
PublisherKLUWER ACADEMIC PUBL
Citation statistics
Cited Times:14[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/17712
Collection中国科学院数学与系统科学研究院
Affiliation1.City Univ Hong Kong, Dept Math, Hong Kong, Hong Kong, Peoples R China
2.Acad Sinica, Inst Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Zhang, JZ,Liu, ZH. A general model of some inverse combinatorial optimization problems and its solution method under l(infinity) norm[J]. JOURNAL OF COMBINATORIAL OPTIMIZATION,2002,6(2):207-227.
APA Zhang, JZ,&Liu, ZH.(2002).A general model of some inverse combinatorial optimization problems and its solution method under l(infinity) norm.JOURNAL OF COMBINATORIAL OPTIMIZATION,6(2),207-227.
MLA Zhang, JZ,et al."A general model of some inverse combinatorial optimization problems and its solution method under l(infinity) norm".JOURNAL OF COMBINATORIAL OPTIMIZATION 6.2(2002):207-227.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, JZ]'s Articles
[Liu, ZH]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, JZ]'s Articles
[Liu, ZH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, JZ]'s Articles
[Liu, ZH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.